# SDR C2XA09IA060

- Difficulty date: February 23, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 17,310 hours, 9,210 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

HUX - FLIGHT 2831 - DURING TAKEOFF ROLL THE CREW REPORTED A VERY STRONG SMELL OF FUEL.  THE TAKEOFF WAS ABORTED AND THE CREW PLACED THE APU ON MEL 49-00-00 CAT C CTL NR 164871, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT LANDED AT IAH WHERE MAINTENANCE INSPECTED THE AIRCRAFT, OPERATIONALLY TESTED THE APU WITH NO FUEL SMELL NOTED, CLEARED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
